I'm not sure what is going on with my body right now. About a week ago I got vaginitis so I went to the doctor to get treated on Friday. The doctor gave me a pill called Fluconazole. It cleared up my symptoms by Monday. But then other symptoms started happening. My right breast started to hurt on its underside. Then both breasts started hurting the way they do before I'm about to menstruate. But I'm not supposed to menstruate until late next week. This morning I was sitting on the floor then got up to greet someone and I blacked out for a few seconds. One of the symptoms of the the medication was dizziness but it said nothing about breast pain. It also said that I should call a doctor if fainting occurs. I'm also afraid that I might be pregnant. I'm only 19 and not ready for children. Sometime last week before all this happened, my boyfriend and I had very short unprotected sex. It was less than ten seconds and nothing happened. Ever since then, I've been extremely worried. Maybe I'm making myself sick from worrying? Please help.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?